new knee pain, is it arthritis?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Octobergirl
Regular Member


Date Joined Aug 2009
Total Posts : 377
   Posted 9/7/2009 6:42 AM (GMT -7)   
I have recently just started to experience some knee pain. It usually only hurts when I get up from laying down or from sitting and the pain is on the inside parts of my knees. It doesn't (thankfully) hurt when I walk.

I'm trying to figure out where it is coming from. I've never had it before. I did taper of Prednisone just last Wednesday. Could that possibly be it? I've read that you can get achy joints after you stop Prednisone.

The weird thing is where I used to have my arthritis, in my SI joint, and in my ankles when I was first diagnosed have thankfully not started hurting. But I'm wondering if this is just the migratory arthritis due to Crohn's.

I'm also on Remicade, and I've read other people experiencing joint pain with it...though I'm a bit confused, because my Rheumatologist said the Remicade should prevent all my join pain....

If this is from the Prednisone, which I'm thinking it may be since it's the only thing I've changed, how long does the joint pain usually take to go away?

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 9/7/2009 6:48 AM (GMT -7)   
Whenever I wean off of Pred, it never fails I will have some increase in joint pain for awhile. I would suggest if it continues talking with your Rheumy. But I think its probably Pred as the cause. Hopefully it will get better in a couple days.
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Crohn's Disease for over 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
It's scary when you start making the same noises As your coffee maker.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Octobergirl
Regular Member


Date Joined Aug 2009
Total Posts : 377
   Posted 9/7/2009 6:54 AM (GMT -7)   
Thanks, Nanners. I hope it's just a side effect of the Pred. How long do you usually experience your joint pain?

flowery
Regular Member


Date Joined Jul 2008
Total Posts : 440
   Posted 9/7/2009 7:44 PM (GMT -7)   
Octobergirl,
I too experience joint pain after taper from predizone. I usually starts a couple weeks after the taper and goes about 1 month or so. I even got a shot for pred shot last spring for bad sinus infection that just wouldn't go away and...2 weeks later..debilitating joint pain. It is so depessing to not be able to move well and dealing with CD too! I understand. It does eventually get better!!!
Flowery
 41 yr old woman with 12 surgerys under my belt. Diagnosed in 2005 CD. PTSD 1999. Gullbladder taken 2000, Hysterectomy 2005, Back surgery 1998 with herniation L-4, L-5, S-1. Two-Re-sections on small intestine, total of 18 inches taken out 2006. Stomach Herniation from re-section 2007, Been getting kidney stones too! The good news...finding this website.
                Meds: Imuran 200mg daily, asacol, Bentyl, Coelestid, occasional flagyl and cipro, high blood pressure meds, paxil 25 mg, 4/20meq's potassium, synthroid...& try to get alot of laughter in.
                         

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 12:51 AM (GMT -7)
There are a total of 2,735,199 posts in 301,283 threads.
View Active Threads


Who's Online
This forum has 151386 registered members. Please welcome our newest member, Kier.
167 Guest(s), 4 Registered Member(s) are currently online.  Details
Girlie, 142, ChickNorris, Sb77


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer